# SDR 2008UALA03501

- Difficulty date: June 20, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 63,188 hours, 18,255 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 2L WILL NOT ARM.  DEBRIS UNDER GIRT BAR.  CLEANED DEBRIS FROM UNDER GIRT BAR.  DOOR ARMS/DISARMS NORMALLY.
